# SDR 0601196732

- Difficulty date: June 6, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N632NW
- Make and model: Boeing 747251B
- Aircraft serial: 23112
- Aircraft time: 83,959 hours, 1,265 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bolt
- Part number: 2730615M10
- Condition: Sheared
- Location: Hyd Fitting
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, AND AFTER GEAR EXTENSION, NR 1 HYDRAULIC SYSTEM QUANTITY WENT TO ZERO.  SYSTEM NR 1 FAILURE.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND INBOARD FLAP CONTROL MODULE HYDRAULIC INLET LINE FITTING MOUNT BOLTS (3) SHEARED.  REMOVED AND REPLACED FLAP CONTROL MODULE, PRESSURE MODULE FILTERS, EDP & ADP.  OPERATION CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
